# SDR CALA2015111600931

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 146N6603U286
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER END, AFT TEE STIFFENER IS CORRODED.  FOR PREVIOUS WORK ACCOMPLISHED SEE WIPS ABOVE.  R & R AFT CARGO DOOR LOWER END AFT TEE STIFFENER IAW DWG 146N6603 & SRM 51-40-02.
